Earphones could be a source of contamination because they will contain earwax, and could harbor bacteria or fungus. You should wear gloves and use disinfectant. Wash your hands after handling the earphones.
Discomfort during flights is usually related to Eustachian tube dysfunction. These are the small tubes that regulate pressure between the middle ear and the environment. When the plane changes altitude, if the tubes cannot equalize the pressure, a vacuum is created in the middle ear and this can damage the eardrum and lead to pain, perforation of the eardrum...
With tubes in your ears, its really important that you keep your ears dry and not allow water into them. Are you using ear plugs when bathing? Water entering the middle ear through the tubes can cause infections. Does your physician know that you are continuing to have ear infections with the tubes in place? I know its costly but this type of condition has...
Hi, your symptoms are consistent with Meniere's disease but your diagnosis and treatment are best handled by a qualified ENT. If you are not confident with the care you have been receiving, perhaps you should get a second opinion. With progressively worsening hearing loss, its worthwhile to make sure you are getting the best treatment possible.
Hello. The low frequency notch is the right ear is evidenced by the higher number at 500 Hz (30). Your hearing is normal at 250, drops at 500 and improves at 1000, so that it appears as a notch when you visualize it on a graph. Other than that, your hearing loss appears to be typical of presbycusis, with hearing gradually worsening in the high frequencies....
Hi, its not likely that this damaged your ears but you should have a hearing test if you are concerned, especially if you have ringing in your ears. Certain very loud sounds can damage your hearing, particularly when it occurs over a long period of time. You were right to protect your ears, good thinking.
Tinnitus is a complex condition and can sometimes be very disruptive to the course of daily life. Please consult with a mental health specialist right away for assistance with the feelings you describe. You can also learn more about tinnitus at the American Tinnitus Association website www.ata.com
It sounds like you may have some fluid build up in your ears. Sometimes this will resolve on its own but it might require medical attention. You could check with a pharmacist for an over the counter decongestant and see if that helps. If the symptoms don't improve with the decongestant, you should see a physician to prevent further complications.
Could be many reasons. You should first check with an ear nose and throat specialist and have your hearing tested to rule out any medical conditions. You can find more at the American Tinnitus Association website. www.ata.com
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.